# SDR SWAA2023090898247

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,302 hours, 28,426 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

NO LE OR TE FLAPS ON APPROACH TO BUR. ALT EXTEND FLAPS IN ONT. ALL HYDRAULIC PRESSURE NORMAL. EXTENDED FLAPS TO 15. NO HARD LANDING OR HIGH SIDE LOAD. NO HIGH ENERGY STOP. T/O WARNING OCCURRED AT TOUCHDOWN (MOMENTARILY).<[01] PERF FSCU BITE PER FIM 27-51 TASK 801. FOUND FAULT CODE 27-52260. R/R RH FLAP POS TRANSMITTER PER AMM 27-58-01. OPS OK. PRECAUTIONARY R/R FLAP POS INDICTOR PER AMM 27-58-02. OPS OK.
